When the CDC Pertussis vaccine information sheet says, “Lowered Consciousness,” it means Hypotonic-Hyporesponsive Episode

 
33528

After reading this story I knew two things, a) I had to share it with you all and b) I was so shocked I didn’t even know how to begin. If you are still vaccinating your children, please read on. If you have yet to make a choice, please read on. If you are interested in educating yourself on vaccines, please read on.

RELATED ARTICLE:

In essence, everyone should have to read this.

Back in late 2014, the Maine Coalition for Vaccine Choice came across some language on the CDC’s Pertussis vaccine information sheet1 that they wanted to better understand; exactly what did they mean when they listed “lowered consciousness” as a serious adverse outcome of the vaccine? (You can see the sheet here: https://www.cdc.gov/vaccines/hcp/vis/vis-statements/dtap.pdf)

Upon searching for the term “lowered consciousness” as a term defined in medical literature with any specific description they found nothing. Like the good investigators they are they went back to the sheet and found “the following recommendations for those with more questions:

8 How can I learn more?
• Ask your doctor.
• Call your local or state health department.
• Contact the Centers for Disease Control and Prevention (CDC):
Call 1-800-232-4636 (1-800-CDC-INFO) or
Visit CDC’s website at www.cdc.gov/vaccines

When local pediatricians didn’t know what the phrase meant, a call to the CDC info line failed to return clarification on the term, and a face to face meeting with the Maine CDC Director, Sheila Pinette, and the Information Officer John Martins failed to return any info, Martins wrote to his contact at the CDC and got the following response:

Subject:

FW: Constituent question

Date:

Wed, 7 Jan 2015 14:24:21 +0000

From:

Martins, John A

To:

Ginger Taylor

Good morning Ms. Taylor:

Here is the answer that I received from the U.S. CDC regarding your question (below). I am attaching my e-mail to ensure that the question was asked as intended.

Thank you – have a great day,

Hello John:

“Lowered consciousness” is the non-technical term we use for what’s called a “hypotonic hyporesponsive episode (HHE)” among epidemiologists. It is also called “shock-like state” or “collapse” in the literature. The 1991 IOM report on adverse effects of rubella and pertussis vaccines describes it as “an unusual reaction consisting of an acute diminution in sensory awareness or loss of consciousness accompanied by pallor and muscle hypotonicity.” Needless to say, this definition would have people scratching their heads more than “lowered consciousness.”

Skip Wolfe
Immunization Program
Centers for Disease Control & Prevention

From: Martins, John A
To: NIPINFO (CDC)
Subject: Skip 1-5 Constituent question

Good morning:

A constituent here in Maine has asked the following question regarding the DTaP vaccine:

“I have read the CDC Vaccine Information Sheet on the DTaP vaccine that medical providers are required to give to parents before the vaccine is administered (http://www.cdc.gov/vaccines/hcp/vis/vis-statements/dtap.pdf) and have a question about one of the side effects listed. Under, “Severe problems” it notes that the vaccine can cause, “lowered consciousness,” and I am looking for someone at the U.S. CDC who can tell me what that is. I have asked several medical providers in Maine and have not found one to give me an answer.”

Can you please help by providing a response that I can forward to her?

Thank you

John A. Martins

Public Health Information Officer/

Director of Internal and Program Communications

Maine Center for Disease Control and Prevention/Maine DHHS

(207) 287-5347″

A simple google search will result in numerous short articles explaining HHE and saying these two things simultaneously: little is known and it’s really not a big deal.2 How those two things can exist together is beyond me. Especially given the fact that many parents of children with autism who suspect vaccine causation, report, “After my child was vaccinated, he collapsed in my arms, became floppy and was never the same again.”

RELATED ARTICLES:

The CDC is hiding serious adverse vaccine reactions by failing to call them by their proper name on the Vaccine Information Statement or listing their symptoms on the VIS. And that action prevents parents and medical professionals from making the connection between the symptoms a child is displaying and serious vaccine adverse reactions.

Do we REALLY believe that “…some kids just get fevers all the time” or “having a Hypotonic-Hyporesponsive Episode is no big deal and doesn’t indicate anything is going on”? Um, NO WE DON’T! Where else in LIFE would spontaneous Hypotonic-Hyporesponsive Episodes be acceptable? NOWHERE!

This is ridiculous and unacceptable. If you are still vaccinating, make sure to bring this to the attention of your care provider as it is likely he or she knows nothing about it.3








Follow US

Erin Elizabeth

ABOUT THE FOUNDER OF HEALTH NUT NEWS

Erin Elizabeth is a long time activist with a passion for the healing arts, working in that arena for a quarter century. Her site HealthNutNews.com is barely 4 years old, but cracked the top 20 Natural Health sites worldwide. She is an author, public speaker, and has recently done some TV and film programs for some of her original work which have attracted international media coverage. Erin was the recipient for the Doctors Who Rock "Truth in Journalism award for 2017. You can get Erin’s free e-book here and also watch a short documentary on how she overcame vaccine injuries, Lyme disease, significant weight gain, and more. Follow Erin on FacebookTwitter, and Instagram.

P.S. You can subscribe to her Youtube Channel for breaking news, television appearances and more.
Follow US

Sources and References

  1. CDC.
  2. PubMed, 2002.
  3. PubMed, 2004.

Disclaimer: This article is not intended to provide medical advice, diagnosis or treatment.

  • Jennifer Collins Brever

    This description sounds similiar to what Dr.’s of Chiropractic who muscle test would call a weakening of the field.
    A clear visual response from the body that the biofield of the body has been weakened or ill affected by the substance being taken in or tested.

  • Randal

    Lowered Consciousness is Brain Damage!

  • Valtam Nord

    BTW – “Hypotonic hyporesponsive episode (HHE)” has been associated with at least 50 congenital conditions in children. So why is the fact that it has been observed post vaccine a big issue?
    Observations noted in VIS documents do not prove any correlative causation.